Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Body getting heated up, burning sensation while urinating and constipation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   Hi Doc good Afternoon
User :   Currently I am in i am her for last 6 months
Doctor :   Good after noon to you too
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   male,Married,62,5.7,yes
Doctor :   What is your age XXXXXXXX XXXXXXXX
User :   28
Doctor :   ok
Doctor :   Please proceed with your medical Query
User :   My Body is getting heated very frequently even though I consume lot of water
Doctor :   How is it manifesting that is making you conscious about the heat
User :   when i urinate it burns and constipation
User :   I am taking Becosule previously i use to take Trive
Doctor :   What is the Amount of water that you consume during the day and since having gone there are you having the same problems
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   r u there Doc
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor